# SDR DALA2019070504106

- Difficulty date: July 4, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3756 CRACK FLOOR STRUCTURE PLATE OF CHANNEL LOCATED BS 540 AND LBL 24.5 TO LBL 45.5 AT PASSENGER CABIN . CORRECTIVE ACTION: REPLACED CHANNEL LOC FLOOR STRUCTURE BS 540 AND LBL 24.5 TO LBL 45.5 AT PASSENGER CABIN AS PER SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DRAWING 143A5240 REV 0 (1155420).
